# SDR DALA1314326817

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 44,359 hours, 12,792 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Melted
- Location: R1 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERETED FOR HOT ODOR IN COCKPIT.  FOUND R1 WINDOW HEAT J5 TERMINAL CAP MELTED. REPLACED WINDOW R1.  REPLACED TERMINAL BLOCK WIRE PLUG.  OPS NOW CHECK NORMAL.
